# SDR CALA2025120811887

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N37257
- Make and model: Boeing 737-8
- Aircraft serial: 43442
- Aircraft time: 14,877 hours, 5,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER AFT CUT OUT BS 847 BTW S23R TO S24R AT TANGENT POINT OF THE DOOR CORNER HAS GOUGE. PERFORMED REPAIR ON AFT CARGO LOWER AFT CUT OUT BS 847 BTW S23 R TO S24R IAW EO 250440, REV P1, EO 250440 REV IR, AND EC/RA 5360-02069. MINOR REPAIR.
